# SDR UIEA2024060500483

- Difficulty date: June 8, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 89,439 hours, 20,724 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD MAIN FLAP LEADING EDGE BROKEN( CRACK ON LH WING INBD MAIN FLAP LEADING EDGE AT IFS 296.25 / 282.75 WAS REPAIRED PER SRM 57-53-01-2R-1. NO FURTHER DEFECTS NOTED. )
